# SDR RRXA10960

- Difficulty date: April 12, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 91,115 hours, 29,132 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 155727879
- Condition: Punctured
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND A LARGE PUNCTURE IN THE RADIUS OF THE MAIN CABIN FRAME 280 AT LONGERON 20L, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  RECEIVED REPAIR AND INSTALLED IAW DH SK 602-459.
